# SDR UPS02838660

- Difficulty date: May 24, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT CARGO BAY FRAME CAP IS CORRODED STA 1060 STRINGER 36.  CORROSION OUT OF LIMITS IAW 53-2-0.  REMOVED FRAME CAP.  FAB REPAIR ANGLE IAW UPS EO DC8-5310-11728-A.  INSTALLED FRAME CAP REPAIR IAW DC8 SRM 51-1-20D & 51-1-21E.
